Sore throat after swallowing medicine - Any advice?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

minnietoty
Veteran Member


Date Joined Dec 2010
Total Posts : 2831
   Posted 11/8/2013 4:30 PM (GMT -6)   
I became a Crohn's sufferer 6 years ago and I have been an old GERD patient for 15 years. I have just finished a round of 5 injections of Nexium iv and 10 injections of Zantac iv for 5 days. Still, I have severe heartburn and stomach pain. Whenever I swallow my Crohn's drugs whether Entocort (a non-systemic steroid) and Imuran (an immunosuppressant) I have severe soreness in my throat. GI prescribed Baclofen but the soreness was aggravated so I stopped it. Don't know how to deal w this soreness. What does it indicate? Apart from the injections, I have been on Nexium 40 mg x 2 for 6 years. Now I added Zantac 300 x 2 to Nexium but can't see any effect. Any advice about how to deal w this soreness will be highly appreciated.
GERD, gastroduodenitis, ileocolitis, chronic proctitis and persistent mouth ulcers and fissures, psoriasis
Current meds: Pentasa sachets 4g, Entocort 6mg, Nexium 40 x2, Ensure, Calcium and magnesium supplements, Imuran 175mg, pentasa enema, colifoam, budesonide enema, Zantac 600mg, Gaviscon 1x4
Pred 40 mg from Oct. 2010 till Jan.2012
Failed:Azathioprine, Methotrexate
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 3:49 PM (GMT -6)
There are a total of 3,006,574 posts in 329,351 threads.
View Active Threads


Who's Online
This forum has 161838 registered members. Please welcome our newest member, jstew.
305 Guest(s), 11 Registered Member(s) are currently online.  Details
George_, TruthSeekerSam, bluelyme, mattamx, island time, Girlie, Zimica, InTheShop, UCinGV, MK1965, jwebb